# SDR DALA2024021201971

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,605 hours, 44,388 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 1R SLIDE LIGHT WILL NOT ILLUMINATE. CORRECTIVE ACTION: VERIFIED GIRT BAR ENGAGEMENT-OK IAW B757 AMM 33-22. OPS CHL GOOD INDICATIONS NML. (5598814)
